CaltechTHESIS
  A Caltech Library Service

Browse by Advisor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Degree Date (Year Only) | Authors | No Grouping
Number of items: 4.

Kolasa, Lawrence A. (1994) Oscillatory integral operators related to pointwise convergence of Schrödinger operators. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechTHESIS:05082013-093110717

Wang, Wensheng (1993) Carleman inequalities and unique continuation for higher order elliptic differential operators. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechTHESIS:07192011-111928416

Evasius, Dean M. (1992) Carleman inequalities with convex weights. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechTHESIS:09092011-152345667

Hungerford, Gregory Jude (1988) Boundaries of smooth sets and singular sets of Blaschke products in the little Bloch class. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechTHESIS:10232009-113530661

This list was generated on Sat Oct 25 02:30:33 2014 PDT.